# SDR 95ZZZW401

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 400
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON TOP AND BOTTOM SIDES OF FLOORBEAM UPPER FLANGE BS 400 FROM BL 0 TO RBL 64.  CUT OUT DAMAGED AREA, FABRICATED PARTS AND INSTALLED REPAIR PER SRM 53-10-8.  REPLACED 37 INCHES OF UPPER CHORD SPLICE OF 12 INCHES BY 2 INCHES BY 1 INCH I/B END.  TOTAL CYCLES 29235.
